2017
Том 69
№ 9

All Issues

Shpakovich V. P.

Articles: 3
Article (Ukrainian)

Method of averaging for differential equations with maxima

Muntyan V. I., Shpakovich V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 662-665

Article (Ukrainian)

Averaging method for multifrequency systems with lag

Shpakovich V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 535–539

Article (Ukrainian)

Invariant manifolds of systems of equations with retardation and slowly varying phase

Shpakovich V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 396–400